# SDR USAAD00095

- Difficulty date: June 19, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N923VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48143
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2010014
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE SERVICE DOOR SLIDE ACTIVATED EMERGENCY LIGHT WAS DIM AND THE AFT ACCESSORY EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE SERVICE DOOR SLIDE ACTIVATED EMERGENCY LIGHT ASSEMBLY AND THE AFT ACCESSORY EMERGENCY LIGHT BATTERIES.  (M)
